# SDR SWIA202265764

- Difficulty date: March 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE SEAT RAIL  F/S 565 TO F/S 661.16 ONE AREA  CORRODED  (FLAGGED).    (C CHECK RO 5/23/22)    CORROSION ON RH SIDE SEAT RAIL FS573.00 - FS661+14.00 OUT OF LIMITS REF. CRJ-900 SRM, 53-31-49-101-001-A01. REMOVED AND REPLACED SEAT TRACK AT RH SIDE SEAT RAIL FS573.00 - FS661+14.00 REF. CRJ-900 AMM, 53-00-49-000-801-A07 AND CRJ-900 AMM, 53-00-49-400-801-A07.
